# SDR NWAA071585643

- Difficulty date: April 23, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 36,912 hours, 14,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, FOUND DOOR 2 RIGHT EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED DOOR 2 RIGHT POWER SUPPLY, REF FIM NR 33-51-00, FIG NR 103.  OPS CHECK NORMAL.  AIRCRAFT OK FOR SERVICE.
